# SDR R61A20110455

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000042
- Aircraft time: 19,421 hours, 13,299 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FOUL ODOR DURING FLIGHT.  MAINTENANCE PLACED PACK 2 ON MEL.  MAINTENANCE LATER INSPECTED ACM AND OPERATED PACK ON GROUND PER EMB AMM, OPS CHECK GOOD, NO DEFECTS OR FOUL ODOR FOUND.
